Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 134, NWS Eureka, CA

April 13, 2015

NWS Eureka, CA issued this small craft advisory at Apr 13, 2015, 3:17 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 3:17 AM PDT (10:17 UTC)
Expired
Apr 13, 2015, 9:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WHUS76 KEKA 131017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT MON APR 13 2015

PZZ475-131600-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1600Z/
/O.NEW.KEKA.SC.Y.0134.150413T1017Z-150413T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* SEAS...NW 11 FT AT 13 SECONDS DIMINISHING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-131830-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
/O.NEW.KEKA.SC.Y.0135.150413T2200Z-150418T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
PDT FRIDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO 15 KT EARLY THIS AFTERNOON
  THEN TURNING NORTHERLY BY LATE AFTERNOON AND GUSTING TO 30 KT.
  WINDS WILL DIMINISH LATE TONIGHT BEFORE STRENGTHENING TUESDAY
  AFTERNOON.

* WAVES/SEAS...TONIGHT A NORTHWESTERLY SWELL OF 9 TO 10 FT AT 12
  SECONDS WILL BUILD INTO THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131830-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
/O.NEW.KEKA.SC.Y.0135.150414T0900Z-150418T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 8 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 8 PM PDT
FRIDAY. 

* WINDS...NORTH WINDS WINDS WILL INCREASE TO 20 TO 25 KT TUESDAY
  AFTERNOON.

* WAVES/SEAS...TONIGHT A NORTHWESTERLY SWELL OF 9
  TO 10 FT AT 12 SECONDS WILL BUILD INTO THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
020 
WHUS76 KEKA 131623
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
923 AM PDT MON APR 13 2015

...GALE WATCH IN EFFECT FOR WED AND WED NIGHT...

PZZ450-455-140030-
/O.NEW.KEKA.SC.Y.0136.150414T0000Z-150414T0600Z/
/O.CAN.KEKA.SC.Y.0135.150414T0900Z-150418T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
923 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTHERLY WINDS WILL QUICKLY INCREASE THIS EVENING AFTER
  COLD FRONT MOVES INLAND. WIND GUSTS TO AROUND 30 KT ARE
  EXPECTED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-140030-
/O.EXP.KEKA.SC.Y.0134.000000T0000Z-150413T1600Z/
/O.EXB.KEKA.SC.Y.0135.150413T1623Z-150415T1400Z/
/O.NEW.KEKA.GL.A.0009.150415T1400Z-150416T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
923 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PDT WEDNESDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

* WINDS...NW WINDS WILL QUICKLY INCREASE THIS EVENING BEHIND A
  COLD FRONT. A FEW BRIEF GUSTS TO 35 KT WILL BE POSSIBLE. WINDS
  WILL DIMINISH LATER TONIGHT AND ON TUE AS A NEW TROUGH
  APPROACHES FROM THE NW. NORTHERLY WINDS WILL INCREASE TO NEAR
  GALE WITH GUSTS TO 40 KT POSSIBLE ON WED.

* SEAS...NW AROUND 10 FT NEAR 12 SECONDS THROUGH TUE NIGHT. LARGE
  AND STEEP SEAS WILL BUILD ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-140030-
/O.EXT.KEKA.SC.Y.0135.150414T0000Z-150415T1400Z/
/O.NEW.KEKA.GL.A.0009.150415T1400Z-150416T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
923 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* WINDS...NW WINDS WILL QUICKLY INCREASE LATE THIS AFTERNOON AND
  EVENING BEHIND A COLD FRONT. A FEW BRIEF GUSTS TO 35 KT WILL BE
  POSSIBLE. WINDS WILL DIMINISH LATER TONIGHT AND ON TUE AS A NEW
  TROUGH APPROACHES FROM THE NW. NORTHERLY WINDS WILL INCREASE TO
  NEAR GALE WITH GUSTS TO 40 KT POSSIBLE ON WED.  


* SEAS...NW AROUND 10 FT NEAR 12 SECONDS THROUGH TUE NIGHT. LARGE
  AND STEEP SEAS WILL BUILD ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 3:24 PM PDT, 11 hours 53 minutes earlier.

Area forecast discussion, Apr 12, 3:24 PM PDT, 11 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
324 PM PDT SUN APR 12 2015

.SYNOPSIS...DRY CONDITIONS ARE EXPECTED THROUGH MONDAY MORNING AS
A RIDGE OF HIGH PRESSURE MOVES OVER THE WEST COAST. ANOTHER FRONT
WILL BRING A PERIOD OF LIGHT RAIN LATE MONDAY AFTERNOON AND MONDAY
NIGHT PRIMARILY FOR AREAS NORTH OF MENDOCINO COUNTY.

&&

.SHORT TERM...(THROUGH TUESDAY NIGHT) NORTHWEST CALIFORNIA IS
CURRENTLY UNDER AN UPPER LEVEL RIDGE WITH MOSTLY CLEAR SKIES ACROSS
THE REGION. AS THE RIDGE MOVES EAST OVERNIGHT...ONSHORE FLOW WILL
INCREASE RESULTING IN INCREASING BOUNDARY LAYER MOISTURE. MODEL
GUIDANCE REMAINS INSISTENT THAT COASTAL CLOUDS WILL DEVELOP
OVERNIGHT AND THEN SPREAD INLAND DESPITE THE CURRENT CLEAR SATELLITE
PICTURE. HAVE OPTED TO MAINTAIN THE DEVELOPING CLOUD FORECAST AT
THIS TIME BUT THERE IS SOME UNCERTAINTY AS TO HOW MUCH LOW CLOUD
COVER FORMS OVERNIGHT. DEPENDING ON HOW MANY CLOUDS DEVELOP
OVERNIGHT...INTERIOR VALLEY TEMPERATURES MAY FALL FURTHER THAN
CURRENTLY FORECAST AND THE EVENING SHIFT WILL HAVE TO DETERMINE IF
THE FORECAST IS VEERING OFF TRACK REQUIRING FROST ADVISORIES.

CONSIDERING HOW UNCERTAIN THE CLOUD FORECAST IS FOR TONIGHT...THE
CONFIDENCE LEVEL IN THE NEXT ADVANCING FRONT IS COMPLETELY
OPPOSITE WITH MODELS IN NEARLY PERFECT ALIGNMENT ON THE TIMING AND
PRECIPITATION AMOUNTS. STILL EXPECTING RAIN TO REACH THE DEL NORTE
COASTLINE DURING THE AFTERNOON HOURS ON MONDAY AND THEN SPREAD
SOUTH INTO HUMBOLDT...TRINITY AND NORTHERN MENDOCINO COUNTIES IN
THE EVENING HOURS. TOTAL RAINFALL OF AROUND THREE QUARTERS OF AN
INCH IS EXPECTED IN THE MOUNTAINS OF DEL NORTE AND NORTHERN
HUMBOLDT COUNTIES...A TENTH OR TWO TENTHS IN THE HUMBOLDT BAY
AREA...AND A FEW HUNDREDTHS IN NORTHERN MENDOCINO. SOUTHERN
MENDOCINO MAY SEE ONLY A FEW SPRINKLES OR NO RAIN AT ALL. BY
MIDNIGHT THE WIDESPREAD RAIN WILL QUICKLY COME TO AN END WITH ONLY
SCATTERED SHOWERS LINGERING OVERNIGHT INTO TUESDAY MORNING.

THE COLD FRONT WILL BRING WITH IT MUCH COOLER AIR WITH SNOW
LEVELS FALLING TO AROUND 2500 FEET OVERNIGHT INTO TUESDAY MORNING.
THERE IS SOME UNCERTAINTY AS TO HOW FAST THE SNOW LEVELS FALL FROM
AROUND 6000 FEET ON MONDAY THROUGH MONDAY NIGHT. IF SNOW LEVELS
FALL QUICKLY THE BACK EDGE OF THE PRIMARY RAIN BAND MAY SWITCH
OVER TO SNOW ABOVE 4000 FEET...BUT IN GENERAL ONLY A TRACE TO AN
INCH OF SNOW IS EXPECTED IN THE SHOWERS AFTER THE MAIN
PRECIPITATION BAND MOVES THROUGH LATE MONDAY NIGHT AND TUESDAY
MORNING TO ELEVATIONS AS LOW AS 3000 FEET.

CONDITIONS WILL DRY OUT AND MID/HIGH CLOUDS WILL CLEAR OUT OF THE
AREA TUESDAY NIGHT. LOW LEVEL MOISTURE WILL ALLOW INTERIOR VALLEY
FOG TO FORM BUT AREAS THAT DO NOT HAVE CLOUDS WILL HAVE THE
POTENTIAL TO SEE FROST. THUS FROST ADVISORIES OR FREEZE WARNINGS
MAY BE REQUIRED FOR ALMOST ANY PORTION OF NORTHWEST CALIFORNIA
TUESDAY NIGHT. /RPA

.LONG TERM...(WEDNESDAY THROUGH SUNDAY) THE LONG TERM WILL BE
DOMINATED BY AN UPPER LEVEL RIDGE OVER THE WEST COAST RESULTING IN
VERY WARM TEMPERATURES ACROSS THE INTERIOR AND DRY CONDITIONS.
TEMPERATURES WILL CLIMB INTO THE 70S AND 80S ACROSS THE INTERIOR
WITH POSSIBLY UPPER 80S FOR SOUTHERN MENDOCINO COUNTY NEXT WEEKEND.
THE RIDGE WILL ALSO BRING BACK THE NORMAL SPRING NORTHERLY WINDS
ALONG THE COAST RESULTING IN GUSTY CONDITIONS FOR COASTAL AREAS AND
POSSIBLY SOME COASTAL STRATUS.

MODELS CONTINUE TO TREND TOWARD AN UPPER LEVEL LOW CUTTING OFF AND
POSITIONING OFF THE CALIFORNIA COAST THIS COMING WEEKEND. OF COURSE
THERE IS UNCERTAINTY AS TO HOW THE LOW DEVELOPS...WHERE IT POSITIONS
ITSELF...AND HOW STRONG IT BECOMES...BUT THERE IS AT LEAST SOME
INDICATION THAT THERE WILL BE THE POTENTIAL FOR MOUNTAIN
SHOWERS/THUNDERSTORMS BY NEXT WEEKEND INTO EARLY NEXT WEEK. WITH ALL
OF THE UNCERTAINTY...HAVE OPTED TO KEEP THE FORECAST DRY AT THIS
TIME BUT THIS WILL NEED TO BE WATCHED. /RPA

&&

.AVIATION...CURRENT SATELLITE IMAGERY SHOWS NO STRATUS ANYWHERE
NEAR THE NORTHERN CALIFORNIA COAST THIS AFTERNOON. NAM12 AND
HIGH RESOLUTION MODEL SETS CONTINUE TO INDICATE RIPE CONDITIONS
FOR COASTAL STRATUS (AND PERHAPS FOG) DEVELOPMENT LATE TONIGHT
INTO EARLY MONDAY MORNING. THUS WILL INDICATE IFR CEILINGS AND
PERHAPS BRIEF VSBY RESTRICTION IN FOG AT KACV AND KCEC LATE
TONIGHT. OTHERWISE SKIES WILL REMAIN CLEAR TONIGHT.

&&

.MARINE...SEAS WERE RUNNING AROUND 10 FEET AT 13 SECONDS THIS
AFTERNOON. THIS WAS IN GOOD AGREEMENT WITH THE NWPS AND ENP
GUIDANCE. FOR NOW WILL CONTINUE TO ACCEPT THE NWPS GUIDANCE WHICH
SHOWS THE MAIN BAND OF WAVE ENERGY FROM THE INCOMING MID PERIOD
SWELL. EXPANDED THE ADVISORY TO THE INNER WATERS WITH THE NORTH SPIT
CDIP BUOY REPORTING 10 FT AT 13 SECONDS. OFFSHORE BUOY #2 HAS BEEN
RUNNING AROUND 10-13 FT AT 13 SECONDS FOR THE LAST 12 HOURS...WITH
PRACTICALLY NO LOCAL WIND INPUT INTO THE SEA STATE. GUIDANCE
CONTINUES TO INDICATE SEAS FALLING ON MONDAY. NORTH WINDS SHOULD
ALSO LAY DOWN AS THE FRONT BUSTS DOWN ON THE RIDGE AND BRINGS WINDS
AROUND TO THE SOUTH. SOUTH WINDS SHOULD NOT BE TOO STRONG...THOUGH
GUSTS TO 20 KT ARE NOT COMPLETELY OUT OF THE QUESTION NORTH OF CAPE
MENDO AS THE FRONT MOVES ONSHORE LATE ON MONDAY.

ROBUST COLD AIR ADVECTION AND MIXING BEHIND THE FRONT WILL BRING A
BRIEF SURGE OF NORTH AND NORTHWEST WINDS AS THE FRONT MOVES INLAND
MON NIGHT. BEEFED UP THE WIND GUSTS TO AROUND 30KT. HOWEVER THE
NORTHERLY WINDS WILL START TO EASE UP BY EARLY TUE AS ANOTHER TROUGH
DISRUPTS THE SURFACE GRADIENTS. THE MODELS WERE IN GOOD AGREEMENT
WITH WINDS RAMPING UP AGAIN TUE NIGHT AND WED. THE GFS AND NAM12
HAVE WINDS APPROACHING GALE ON WED. BEEFED UP THE WINDS IN ALL
ZONES. THE NWPS MODEL ACCORDINGLY HAS SHORT PERIOD SEAS RAMPING UP
TO AROUND 15 FT BY WED AFTERNOON AND EVENING IN THE OUTER WATERS. I
AM TEMPTED TO HOIST A GALE WATCH FOR WED TO HIGHLIGHT AND CALL
ATTENTION TO THE THREAT. FOR NOW WILL ADD A HEADLINE IN THE MARINE
WEATHER MESSAGE AND HOIST A GALE WATCH LATER IF THE MODELS REMAIN
CONSISTENT.

THE WIND FORECAST BECOMES VERY UNCERTAIN ON THU. THE LATEST RUN OF
THE GFS SHOWS A RATHER SHARP DROP OFF IN NORTH WINDS...COMPARED TO
THE RUN YESTERDAY WHICH HAD BLASTING NORTH WINDS INTO THU. THE NEW
RUN SUGGESTS THE POSSIBILITY OF SOUTHERLY WINDS NEAR SHORE AS THE
THERMAL TROUGH EXPANDS NORTHWESTWARD. NOT GOING HOG WILD WITH THIS
IDEA JUST YET UNTIL THE MODELS LATCH ON MORE FIRMLY. PLUS THE GFS
TYPICALLY DOES VERY POORLY RESOLVING SOUTHERLY WINDS NEAR SHORE.

THE LATEST RUN OF THE ENP CONTINUES TO SHOW A LONG PERIOD SWELL
GROUP AFFECTING THE AREA ON THU. THE NEW RUNS WERE 2 TO 3 FEET LOWER
AND ABOUT 6-12 HOURS SLOWER WITH THE SWELL. CONFIDENCE IS STILL NOT
VERY HIGH THE SWELL WILL REACH 13 FT 17 SECONDS THU NIGHT. THE SWELL
WILL STILL POSE A THREAT TO BEACH GOERS EVEN WITH HEIGHTS OF 6 TO 8
FT AND PERIODS NEAR 20 SECONDS ON THU. ADVERTISEMENT OF THIS THREAT
WILL NEED TO BE HIT HARDER...IF TRENDS CONTINUE. WE WILL NOT KNOW FOR
SURE UNTIL THE STORM ACTUALLY TAKES SHAPE MON INTO TUE.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PDT MONDAY FOR PZZ450-470.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT MONDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 12, 2:09 PM PDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
209 PM PDT SUN APR 12 2015

CAZ003-131600-
NORTH COAST INTERIOR-
209 PM PDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LIGHT TO MODERATE RAIN IS EXPECTED MONDAY AFTERNOON THROUGH EARLY
TUESDAY...AND SNOW LEVELS WILL GRADUALLY FALL TO 2500 FEET BY
TUESDAY MORNING. A SLIGHT CHANCE EXISTS FOR LIGHT SNOW
ACCUMULATIONS ALONG HIGH ELEVATION PASSES...BUT SIGNIFICANT
ACCUMULATIONS ARE EXPECTED TO REMAIN LARGELY ABOVE 4500 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-131600-
MENDOCINO INTERIOR-
209 PM PDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-131600-
REDWOOD COAST-MENDOCINO COAST-
209 PM PDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST WILL BE POSSIBLE TUESDAY NIGHT.

A SWELL WILL IMPACT THE NORTHWEST CALIFORNIA COAST ON THURSDAY
BRINGING BREAKERS POSSIBLY EXCEEDING 15 FEET. THIS SWELL MAY ALSO
RESULT IN THE POTENTIAL FOR SNEAKER WAVES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-131600-
UPPER TRINITY RIVER-
209 PM PDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LIGHT RAIN IS EXPECTED MONDAY EVENING THROUGH EARLY TUESDAY...AND
SNOW LEVELS WILL GRADUALLY FALL TO 2500 FEET BY TUESDAY MORNING. A
SLIGHT CHANCE EXISTS FOR LIGHT SNOW ACCUMULATIONS ALONG HIGH
ELEVATION PASSES...BUT SIGNIFICANT ACCUMULATIONS ARE EXPECTED TO
REMAIN LARGELY ABOVE 4500 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:17 AM PDTSmall Craft AdvisoryEKA9 days
Apr 13, 3:43 AM PDTFrost AdvisoryEKA28 hr
Apr 13, 9:23 AM PDTGale WatchEKA29 hr
Apr 13, 9:23 AM PDTSmall Craft AdvisoryEKA14 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.